# SDR CER2002F00000

- Difficulty date: September 16, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N31DP
- Make and model: Lear 35LEAR
- Aircraft serial: 062
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR GASKET CRACKED AFTER 25 HOURS INSTALLED.  FOUND GASKET TO BE EXCESSIVELY BRITTLE.  AGE OF GASKET OR INSTALL UNKNOWN.
